MathSciNet Relay Station
MathSciNet bibliographic data
MR741395 (85m:53040) 53C20 (20F18 22E25 58E10)
Pansu, Pierre Croissance des boules et des géodésiques fermées dans les nilvariétés. (French) [Growth of balls and closed geodesics in nilmanifolds] Ergodic Theory Dynam. Systems 3 (1983), no. 3, 415–445.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement